Discussion in 'Fibromyalgia Main Forum' started by siamezlady, Dec 12, 2007.
Has anyone been put on Lyrica yet and have you been helped by this drug?
I started Lyrica about 2 weeks ago. The only problem I have had is a lack of concentration and a little bit of being unbalance, but not enough to bother me. It may make me nauseous, but I was that way before so I'm not sure it's actually the lyrica that is doing it.
Haven't gained any weight, yet.
It has started to take a little edge off the pain, but if I do anything that requires effort, the pain comes back full force. I am hoping that I just need to give it more time.
I've been on Lyrica for a month now. It really does seem to help with the pain somewhat. It also seems to help me sleep, and still controls my Bi-Polar symptoms. (I was on Neurontin for it before.) The only drawbacks I've noticed are a bit of constipation and lightheadedness. Also it seems to have made me a bit "foggier." Still worth taking though.
I have been on Lyrica for almost 2 years now. It took 2 months for all the side effects to go away.
I have found that it seems to control my IBS as opposed to causing constipation. It's one of the best benefits I have gotten from it.
It does help with the pain some. Overall it has been a very good med for me and I will keep taking it.
I was just diagnosed with Secondary Fibro yesterday (I also have RA) and they started me on the Lyrica. Hopefully this medicine works. I did get a little bit of a "high" feeling about an hour after taking it and sleepy (I still woke in the middle of the night in pain though). But this week I am on an extremely low dose so hopefully that will change when I increase my dose.
I am still reading about Fibro and learning about what it all means. I do understand that not one thing will work for everyone. I will keep all of you in my thoughts with the holidays coming on.
You said you have been on Lyrica for 2 years yet you mentioned in the last line of your post It does help with the pain some. I thought that we take Lyrica for the pain! This medication is so expensive that if it were helping a little bit is it worth the money? It sounded like you were taking it and liked it for the IBS side effect (which I think is a plus) helping you stop the diarrhea? Just a guess of course.
What side effects did you suffer from?
Thanks in advance for your response.
Separate names with a comma.